# SDR C2XA11IA084

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 17,804 hours, 9,997 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200403170
- Condition: Inoperative
- Location: Zone 100
- Part time: 17,825 hours, 10,020 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5869 THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 1 ACM ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
